ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
SUTR ANCHBIO-COMP S-TAK KNOTLESS |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/06/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/7/2021, it was reported by a sales representative via email that (3) knotless suturetak failed to tension down.This was discovered during a hip labral reconstruction on (b)(6) 2021 using a combination of shoulder fibertaks and shoulder knotless suturetaks.Surgeon was able to successfully implant 6 suturetaks out of a total of 9.All three suturetaks failed to complete the tensioning cycle leaving loop too loose.Surgeon completed case by replacing the three failed devices with three new ones.Additional information received 10/8/2021.The surgeon drilled out defective anchors, which were in pieces, and re-drilled in the same stop the 3 new suturetak.After speaking to sales rep, he is not 100% sure if all fragments of the 3 failed anchors were removed.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.